On Covering Properties in Variational Analysis and Optimization

The paper is devoted to investigation of covering mappings in metric spaces. In the first part of the paper different covering properties are compared to each other. In the second part of the paper the sufficient conditions for coincidence points of two mappings existence are obtained. © 2015, Springer Science+Business Media Dordrecht.

Authors
Number of issue
3
Language
English
Pages
415-424
Status
Published
Volume
23
Year
2015
Organizations
  • 1 Peoples’ Friendship University of Russia, Miklukho-Maklaya str. 6, Moscow, 117198, Russian Federation
Keywords
Coincidence point; Covering mapping; Metric regularity
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/4515/
Share

Other records